On the Unitary Analogues of Certain Totients.
Monatshefte für Mathematik, Tome 70 (1966), pp. 149-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1966__70_177327,
author = {K. Nageswara Rao},
title = {On the {Unitary} {Analogues} of {Certain} {Totients.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {149--154},
year = {1966},
volume = {70},
zbl = {0139.27001},
url = {http://geodesic.mathdoc.fr/item/MOMA_1966__70_177327/}
}
K. Nageswara Rao. On the Unitary Analogues of Certain Totients.. Monatshefte für Mathematik, Tome 70 (1966), pp. 149-154. http://geodesic.mathdoc.fr/item/MOMA_1966__70_177327/